# SDR SWAA2023090585513

- Difficulty date: August 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS 927 TO BS 947.5 AND S-25R AFT CARGO COMPARTMENT 2023-477642<[01] REPLACED WEB - INTERCOSTAL LOCATED BS 927 TO BS 947.5 AND S-25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 147A7500 SHEET 20 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] JOB COMPLETED AND CERTIFIED RII.
